# SDR USAA2013122700003

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- Aircraft time: 84,510 hours, 15,669 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 1305026
- Part serial: 88361
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 49,053 hours, 17,965 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 751 ENROUTE,  RECEIVED FWD EQ OVERHEAT MESSAGE FOLLOWED BY UNCONTROLLABLE CABIN AIR PRESSURE.  DECLARED AN EMERGENCY & PERFORMED A RAPID DESCENT TO 10,000 FT.  RETURNED TO DEPARTURE & LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE CABIN PRESSURE SELECTOR PANEL, &  PERFORMED A CABIN PRESSURE LEAKAGE CHECK.  SYST OPS CHECKED GOOD.
